# SDR JBXA000284

- Difficulty date: May 24, 2001
- Submitted: May 28, 2001
- Operation: Air carrier
- Aircraft: N588ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7368
- Aircraft time: 2,994 hours, 2,625 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Condition: Failed
- Location: Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL FAIL CAUTION MESSAGE ON CLIMBOUT.  COULD NOT GET TO RESET IN AIR.  AIRCRAFT RETURNED TO RDU.  REMOVED AND REPLACED NR 1 ANGLE OF ATTACK TRANSDUCER IAW CRJ AMM 27-35-05.  RESET STALL PROTECTION COMPUTER MEMORY IAW CRJ AMM 27-35-01.  PERFORMED OPERATIONAL CHECK OF STALL PROTECTION SYSTEM IAW CRJ AMM 27-35-01.  ALL OPERATIONAL CHECK GOOD.
